The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

Hearing worse after vaping

Discussion in 'Health, Safety and Vaping' started by Jonette, Nov 8, 2019.

Tags:
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Jonette

    Jonette New Member

    Nov 8, 2019
    Anyone experience a decrease in their hearing after vaping?
     
    • Disagree Disagree x 2
    • Funny Funny x 2
    • Optimistic Optimistic x 1
    • Creative Creative x 1
  2. Vchick

    Vchick Vaping Master Verified Member ECF Veteran

    Jul 18, 2010
    NE Ohio
    Hu? what did you say?
     
    • Funny Funny x 4
  3. GOMuniEsq

    GOMuniEsq Self-Proclaimed Member ECF Veteran

    Supporting member
    Aug 25, 2012
    Alberta, Canada
    Speak up, sonny. For a second there you sounded like a troll.
     
    • Agree Agree x 2
    • Funny Funny x 1
    • Winner Winner x 1
  4. LoveVanilla

    LoveVanilla Ultra Member ECF Veteran

    Nov 23, 2013
    Texas
    Yes, in my case, PG and I were not getting along well. Suggest switching to a VG Max juice for a few weeks to see if that makes a difference. May also be a flavor issue; peppermint is very benign for me. And report back. GL

    Edit: Errr, troll?
     
  5. sonicbomb

    sonicbomb Vaping Master Verified Member ECF Veteran

    Feb 17, 2015
    1187 Hundertwasser
    Really..?
    [​IMG]
     
    • Funny Funny x 2
  6. Izan

    Izan Vaping Master ECF Veteran

    Jul 1, 2012
    Mallorca, Spain
    Hi and welcome,
    Nope, been vaping almost 9 years and I'm still here-ing.
    However, my wife claims I don't listen. :facepalm:

    If you have a medical issue, please see a doctor.

    Cheers
    I
     
    • Like Like x 1
  7. Jebbn

    Jebbn Ultra Member ECF Veteran

    Apr 2, 2018
    Australia
  8. icepickmaker84

    icepickmaker84 Ultra Member

    Feb 7, 2019
    Indiana
    Nope. Although I do hear a new mod calling my name.
     
    • Like Like x 1
  9. susieqz

    susieqz Super Member ECF Veteran

    Dec 11, 2018
    high plains
    seems to increase ringing in the ears, but so does aspirin.
     
  10. Northstar6

    Northstar6 Senior Member

    May 16, 2019
    Typically gun fire and cold weather seem to have a negative effect on my ears...but vaping? Wut?
     
  11. bombastinator

    bombastinator ECF Guru Verified Member ECF Veteran

    Sep 12, 2010
    MN USA
    standard boilerplate: we are random folks on the internet not medical professionals. Looking for medical advice on the internet is a terrible idea in general. See a medical professional for medical advice.

    That said, speaking as a random person:
    It could be a couple of things off hand.

    First thing to try: stop sticking your device in your ear.
    After that someone with actual ENT knowledge may be needed. Ears are connected with mouths and noses somehow.
     
    • Funny Funny x 1

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice